Cookies?
Library Header Image
LSE Research Online LSE Library Services

A strongly polynomial algorithm for generalized flow maximization

Végh, László A. (2016) A strongly polynomial algorithm for generalized flow maximization. Mathematics of Operations Research, 42 (1). pp. 179-211. ISSN 0364-765X

[img]
Preview
PDF - Accepted Version
Download (624kB) | Preview

Identification Number: 10.1287/moor.2016.0800

Abstract

A strongly polynomial algorithm is given for the generalized flow maximization problem. It uses a new variant of the scaling technique, called continuous scaling. The main measure of progress is that within a strongly polynomial number of steps, an arc can be identified that must be tight in every dual optimal solution, and thus can be contracted. As a consequence of the result, we also obtain a strongly polynomial algorithm for the linear feasibility problem with at most two nonzero entries per column in the constraint matrix.

Item Type: Article
Official URL: http://pubsonline.informs.org/journal/moor
Additional Information: © 2016 INFORMS
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 13 Mar 2017 11:49
Last Modified: 30 Sep 2017 23:00
URI: http://eprints.lse.ac.uk/id/eprint/69679

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics